# SDR AALA20141126002

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 59,681 hours, 7,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 60773
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS INOPERATIVE FROM SEAT ROWS 30 TO 45 LT & RT SIDES.  R & R BATTERY PACK M33401 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
